Alert archive / Colorado / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 53, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2022, 6:30 PM MDT for Baca County, Prowers County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2022, 6:30 PM MDT (00:30 UTC)
- Expired
- Jun 6, 2022, 7:29 PM MDT
- In force
- 59 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Baca County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 179 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 2:46 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 580 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 2618 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
983
WUUS55 KPUB 070030
SVRPUB
COC009-099-070200-
/O.NEW.KPUB.SV.W.0053.220607T0030Z-220607T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
630 PM MDT Mon Jun 6 2022
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Prowers County in southeastern Colorado...
Northeastern Baca County in southeastern Colorado...
* Until 800 PM MDT.
* At 630 PM MDT, a severe thunderstorm was located 15 miles south of
Lamar, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southeastern Prowers and northeastern Baca Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3776 10254 3797 10246 3798 10204 3742 10204
TIME...MOT...LOC 0030Z 285DEG 39KT 3787 10252
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KTS/Cohen4 follow-up statements
832
WWUS55 KPUB 070046 RRA
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
646 PM MDT Mon Jun 6 2022
COC009-099-070200-
/O.CON.KPUB.SV.W.0053.000000T0000Z-220607T0200Z/
Prowers CO-Baca CO-
646 PM MDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES...
At 646 PM MDT, a severe thunderstorm was located 17 miles south of
Granada, or 23 miles southeast of Lamar, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Prowers and northeastern Baca Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3776 10254 3797 10246 3798 10204 3742 10204
TIME...MOT...LOC 0046Z 288DEG 34KT 3781 10236
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cohen/KTS287
WWUS55 KPUB 070104
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
704 PM MDT Mon Jun 6 2022
COC009-099-070200-
/O.CON.KPUB.SV.W.0053.000000T0000Z-220607T0200Z/
Prowers CO-Baca CO-
704 PM MDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES...
At 704 PM MDT, a severe thunderstorm was located 17 miles northeast
of Two Buttes, or 19 miles north of The Saunders Elevator, moving
east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Prowers and northeastern Baca Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3767 10241 3789 10233 3788 10204 3742 10204
TIME...MOT...LOC 0104Z 290DEG 35KT 3773 10217
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Cohen/KTS902
WWUS55 KPUB 070118
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
718 PM MDT Mon Jun 6 2022
COC009-099-070200-
/O.CON.KPUB.SV.W.0053.000000T0000Z-220607T0200Z/
Prowers CO-Baca CO-
718 PM MDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHEASTERN PROWERS AND NORTHEASTERN BACA COUNTIES...
At 717 PM MDT, a severe thunderstorm was located 12 miles northwest
of Manter, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southeastern Prowers and northeastern Baca Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3756 10225 3783 10216 3779 10204 3742 10204
TIME...MOT...LOC 0117Z 285DEG 39KT 3769 10199
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
KTS/Cohen056
WWUS55 KPUB 070129
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
729 PM MDT Mon Jun 6 2022
COC009-099-070139-
/O.CAN.KPUB.SV.W.0053.000000T0000Z-220607T0200Z/
Prowers CO-Baca CO-
729 PM MDT Mon Jun 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PROWERS AND
NORTHEASTERN BACA COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.
LAT...LON 3756 10225 3783 10216 3779 10204 3742 10204
TIME...MOT...LOC 0127Z 285DEG 39KT 3766 10183
$$
KTS/CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:58 PM MDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 6, 3:58 PM MDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 358 PM MDT Mon Jun 6 2022 .SHORT TERM...(This evening through Tuesday) Issued at 355 PM MDT Mon Jun 6 2022 Key Messages: 1) Potential for severe thunderstorms tonight and again Tuesday afternoon and evening. 2) Spotty critical to near critical fire weather conditions southern portions of the San Luis Valley again tomorrow afternoon. Current water vapor imagery and upper air analysis is indicating moderate westerly flow aloft across the region, with an embedded shortwave translating across the Intermountain West and into the Northern Rockies at this time. At the surface, lowering pressures across the southern I-25 Corridor has low level easterly flow across the plains, keeping dew pts in the mid 40s to mid 50s and MLCapes in between 500-1500 j/kg and effective shears of 40-50kts across the southeast plains. With that said, there are no big changes in the current forecast for tonight and Tuesday, as ongoing strong to severe storms across the southeast plains Monday night will continue to push east into western Kansas overnight. Models continue indicate a frontal boundary reinforced by thunderstorm outflows keeping storms going into the night across the far southeast plains. Soundings indicate a low level jet developing across the far southeast plains with SRH values increasing through the late evening and into early Tuesday morning across eastern Las Animas and into Baca county. This will keep the potential for strong storms and possible tornadoes across the far southeast plains. Outflow pushing back across the plains will increase low level moisture back into the I-25 Corridor overnight, with models also indicating the potential for elevated storms to redevelop across El Paso county overnight. This all sets the stage for another day of severe weather day across southeast Colorado. Model guidance continues to indicate increasing westerly flow aloft as yet another short wave translates east across the Rockies with shear values of 50kts through the day Tuesday. The shear, combined with progged cape of 1500-2500 j/kg suggests the potential for supercell cell development, producing large hail of 1 to 2 inches in diameter and damaging winds of 60 to 70 mph. With strong shear profiles, and the potential for convective boundaries across the plains, tornadoes will be possible across southeastern Colorado tomorrow as well. Models seem to be converging on 2 areas of intitation tomorrow, 1 across the Pikes Peak and Palmer Dvd region, with the seconday being along the Raton Mesa, where SRH increases through the afternoon. Further west, more isolated high based showers and storms will be possible tomorrow afternoon across portions of the ContDVD and into the high valleys, with breezy westerly winds leading to near critical fire weather conditions once again across the San Luis Valley. .LONG TERM...(Tuesday night through Monday) Issued at 355 PM MDT Mon Jun 6 2022 Key messages: 1) Potential for strong to severe storms Wednesday and Thursday. 2) Near-critical fire weather conditions for portions of the San Luis Valley each day this week. Wednesday and Thursday...Similar pattern continues across the region for Wednesday and Thursday with the chances of storms across eastern Colorado dependent on the amount convection the previous days/night and the amount of low level moisture pushing back into southeast Colorado through the late night and early morning timeframe. The potential for strong to severe storms will also depend on the amount of shear and is also dependent on the hard to time disturbances moving through the continued westerly flow aloft across the Northern Tier. Current projections indicate a cooler and potentially less unstable day across the far southeast plains on Wednesday, with better chances of stronger storms across the eastern mts and immediate adjacent plains Wednesday afternoon. Warmer temperatures and continued moisture in place could bring better chances stronger storms across the plains on Thursday. Friday-Sunday...A warmer and dryer trend emerges into the weekend, as upper level ridging looks to build across the Rockies through the weekend. Temperatures remain progged to warm back to well above seasonal levels through the period, with highs in the upper 80s to around the century mark across the lower elevations, and in the 60s to lower 80s across the higher terrain. There looks to be enough residual moisture in place to support more isolated and higher based afternoon convection, mainly across the higher terrain. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 355 PM MDT Mon Jun 6 2022 The prevailing flight category for KALS, KCOS, and KPUB will be VFR throughout the forecast period, however showers and thunderstorms are expected to develop in the vicinity of KCOS and KPUB this afternoon through the early morning hours tomorrow. Gusty and erratic thunderstorm outflow winds are expected at KCOS and KPUB. If a thunderstorms develops over either of the terminals, MVFR to IFR conditions are expected. A transition to vicinity showers are expected during the late evening to overnight period with VFR conditions expected by morning. Scattered strong to severe thunderstorms can be expected to affect the KCOS and KPUB terminals Tuesday afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MW LONG TERM...MW AVIATION...MW
Hazardous weather outlook, Jun 6, 12:00 PM MDT, 6 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1200 PM MDT Mon Jun 6 2022 COZ058>089-093>099-071800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1200 PM MDT Mon Jun 6 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will develop over the mountains and along the Palmer Divide this afternoon, with storms expected to move southeast across the immediate adjacent plains and out across the far southeast plains later this afternoon and evening. A few severe thunderstorms will be possible between 2 PM and 10 PM, generally east of line from Calhan to Kim. Hail up to 2 inches in diameter and wind gusts up to 65 mph will be the primary storm risks. Although the risk is low, an isolated tornado can not be ruled out across the far eastern counties. Thunderstorms may continue overnight and into the early morning hours of Tuesday for portions of the southeast plains along and behind a frontal boundary. Isolated high based showers and thunderstorms will also be possible across the central and southeast mountains and adjacent valleys this afternoon and early evening. However, these storms will be more likely to produce virga, lightning and gusty winds up to 45 mph, but little measurable rainfall. Near critical fire weather conditions will again be possible across southern portions of the San Luis Valley this afternoon and early evening due to gusty winds and low relative humidity. However, these conditions are expected to remain brief and localized. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated to widely scattered strong to severe thunderstorms are likely across the eastern plains Tuesday. The main hazards will be cloud to ground lightning, damaging wind gusts 60-70 mph, large hail around 2 inches and possibly an isolated tornado or two. Area burn scars will also need to be monitored closely for the risk of flash flooding. Isolated to scattered afternoon and evening thunderstorms are possible across the eastern mountains and plains for Wednesday through Sunday. The main hazards will be cloud to ground lightning and wind gusts to 40 mph. Near-critical fire weather conditions are expected across portions of the San Luis Valley Wednesday, and then more widespread across southern Colorado Sunday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 23/SKELLY
In the hours before
Local storm report, Jun 6, 4:53 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
453 PM MDT MON JUN 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 5 WSW BRISTOL 38.09N 102.40W
06/05/2022 M1.50 INCH PROWERS CO TRAINED SPOTTER
PICTURE OF MEASUREMENT OF MULTIPLE
HAILSTONES CONFIRMED ON SOCIAL MEDIA.
0515 PM HAIL 5 WNW GRANADA 38.08N 102.39W
06/05/2022 U1.50 INCH PROWERS CO PUBLIC
REPORT FROM MPING: PING PONG BALL (1.50
IN.).
0517 PM TSTM WND GST 4 WSW LAMAR 38.07N 102.69W
06/05/2022 M63 MPH PROWERS CO ASOS
0540 PM HAIL 5 WSW BRISTOL 38.10N 102.41W
06/05/2022 M1.90 INCH PROWERS CO TRAINED SPOTTER
HAILSTONES MEASURED IN PICTURE, LIKELY AFTER
SOME MELTING.
0431 PM TSTM WND GST 4 WSW LAMAR 38.07N 102.69W
06/06/2022 M82 MPH PROWERS CO ASOS
82 MPH PEAK WIND AT 2231Z AT KLAA ASOS.
0438 PM HAIL 1 N LAMAR 38.10N 102.62W
06/06/2022 M1.75 INCH PROWERS CO LAW ENFORCEMENT
0439 PM HAIL LAMAR 38.10N 102.62W
06/06/2022 M1.75 INCH PROWERS CO PUBLIC
0440 PM HAIL 1 N LAMAR 38.10N 102.62W
06/06/2022 U1.00 INCH PROWERS CO PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0638 PM HAIL 3 S TWO BUTTES 37.52N 102.40W
06/05/2022 M1.75 INCH BACA CO TRAINED SPOTTER
0644 PM HAIL 2 E WALSH 37.39N 102.24W
06/05/2022 E1.75 INCH BACA CO PUBLIC
0645 PM HAIL WALSH 37.39N 102.28W
06/05/2022 E2.75 INCH BACA CO PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM WALSH.
POST ON TWITTER WITH A PICTURE OF A HEAVILY
DAMAGED WINDSHIELD.
0657 PM HAIL 1 NE WALSH 37.40N 102.27W
06/05/2022 M1.50 INCH BACA CO TRAINED SPOTTER
0659 PM HAIL 4 SE STONINGTON 37.26N 102.13W
06/05/2022 E1.00 INCH BACA CO TRAINED SPOTTER
&&Local storm report, Jun 6, 5:03 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MDT MON JUN 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL 3 ENE SUGAR CITY 38.24N 103.61W
06/06/2022 E1.75 INCH CROWLEY CO TRAINED SPOTTER
&&
MGLocal storm report, Jun 6, 5:19 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
519 PM MDT MON JUN 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 3 ENE SUGAR CITY 38.24N 103.61W
06/06/2022 E1.75 INCH CROWLEY CO TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 3 ENE
SUGAR CITY.
&&
MGLocal storm report, Jun 6, 5:49 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
549 PM MDT MON JUN 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 6 N CHERAW 38.19N 103.51W
06/06/2022 M1.50 INCH CROWLEY CO PUBLIC
&&
KAMLocal storm report, Jun 6, 6:08 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
608 PM MDT MON JUN 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM FLASH FLOOD LAMAR 38.09N 102.62W
06/06/2022 PROWERS CO LAW ENFORCEMENT
WIDESPREAD FLOODED ROADS AND OTHER MINOR
FLOODING FROM EARLIER THUNDERSTORM ACTIVITY.
&&
MGSpecial weather statement, Jun 6, 6:12 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
612 PM MDT Mon Jun 6 2022
COZ084-070045-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
612 PM MDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of north central El
Paso County through 645 PM MDT...
At 611 PM MDT, Doppler radar was tracking a strong thunderstorm near
Peyton, or 20 miles northeast of Colorado Springs, moving east at 40
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Peyton around 620 PM MDT.
Other locations in the path of this storm include Calhan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3891 10434 3897 10467 3913 10466 3913 10425
TIME...MOT...LOC 0011Z 271DEG 36KT 3906 10457
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HodanishThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:12 PM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| Jun 6, 6:17 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 58 min |
| Jun 6, 6:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 6, 6:47 PM MDT | Special Weather Statement | PUB | Teller | 28 min |
| Jun 6, 7:01 PM MDT | Special Weather Statement | PUB | El Paso | 29 min |
| Jun 6, 7:35 PM MDT | Special Weather Statement | PUB | El Paso | 25 min |
| Jun 6, 7:45 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa | 75 min |
| Jun 6, 7:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 29 min |
| Jun 6, 8:08 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jun 6, 8:22 PM MDT | Special Weather Statement | PUB | El Paso | 38 min |
| Jun 6, 8:27 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jun 6, 8:35 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Jun 6, 8:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 6, 8:52 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jun 6, 9:04 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jun 6, 9:21 PM MDT | Special Weather Statement | PUB | Prowers | 24 min |
| Jun 6, 9:54 PM MDT | Special Weather Statement | PUB | Prowers | 36 min |
| Jun 6, 10:26 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| Jun 7, 12:59 PM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| Jun 7, 1:08 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jun 7, 1:19 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| Jun 7, 1:22 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jun 7, 1:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 7, 1:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 63 min |
| Jun 7, 1:58 PM MDT | Special Weather Statement | PUB | 32 min | |
| Jun 7, 2:03 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 45 min |
| Jun 7, 2:33 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Jun 7, 2:47 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jun 7, 2:53 PM MDT | Special Weather Statement | PUB | Custer | 37 min |
| Jun 7, 2:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jun 7, 3:00 PM MDT | Special Weather Statement | PUB | El Paso | 15 min |
| Jun 7, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 62 min |
| Jun 7, 3:19 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 56 min |
| Jun 7, 3:35 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 55 min |
| Jun 7, 3:48 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 56 min |
| Jun 7, 3:51 PM MDT | Special Weather Statement | PUB | Las Animas | 24 min |
| Jun 7, 3:55 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 67 min |
| Jun 7, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 83 min |
| Jun 7, 4:12 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 48 min |
| Jun 7, 4:16 PM MDT | Special Weather Statement | PUB | 29 min | |
| Jun 7, 4:21 PM MDT | Special Weather Statement | PUB | Bent | 39 min |
| Jun 7, 4:25 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 35 min |
| Jun 7, 4:35 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 40 min |
| Jun 7, 4:36 PM MDT | Special Weather Statement | PUB | El Paso | 24 min |
| Jun 7, 4:55 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa | 80 min |
| Jun 7, 4:57 PM MDT | Special Weather Statement | PUB | Las Animas | 48 min |
| Jun 7, 4:59 PM MDT | Special Weather Statement | PUB | El Paso | 16 min |
| Jun 7, 5:07 PM MDT | Special Weather Statement | PUB | 38 min | |
| Jun 7, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero, Pueblo | 25 min |
| Jun 7, 5:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 45 min |
| Jun 7, 5:32 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 7, 5:34 PM MDT | Tornado Warning | PUB | Bent, Kiowa | 41 min |
| Jun 7, 5:36 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 23 min |
| Jun 7, 5:50 PM MDT | Special Weather Statement | PUB | 25 min | |
| Jun 7, 5:56 PM MDT | Tornado Warning | PUB | Bent, Prowers | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.